Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Taking plan B morning after pill, get spot bleeding. Vagina bleeds on fingering. Effect of medicine?

I took the plan b morning after pill 3 and a bit months ago. I did get spot bleeding , until my next period came. However, since then, every time my boyfriend starts to finger me, my vagina begins to bleed after a few minutes. This has been happening consistently since I took the morning after pill. It s not stratchy or painful either. Help!
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Mar 2013
Hello
Thanks for your query.
you should definitely consult a gynecologist.
THis type of bleeding could result from a growth on the vagina, or cervix - such as a polyp, foreign body, erosion, growth etc.
Do not ignore it for long.
It is not related with the morning after pill
Take care.
Answered: Sat, 31 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor